logo image

Combination

Aprofen Plus Ibuprofen 100mg, Paracetamol
125mg/5ml,

Volume

1lt

Presentation

Aprofen Plus SUSP

Price*

110.00

Aprofen Plus from Agarwal Pharma contains Paracetamol + Ibuprofen

More vital info on Aprofen Plus’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.